Please use this identifier to cite or link to this item:
Title: Relaxation time of processes driven by multiplicative noise
Author: Hernández Machado, Aurora
San Miguel Ruibal, Maximino
Sancho, José M.
Keywords: Soroll
Fluctuacions (Física)
Termodinàmica estadística
Issue Date: 1984
Publisher: The American Physical Society
Abstract: We consider systems described by nonlinear stochastic differential equations with multiplicative noise. We study the relaxation time of the steady-state correlation function as a function of noise parameters. We consider the white- and nonwhite-noise case for a prototype model for which numerical data are available. We discuss the validity of analytical approximation schemes. For the white-noise case we discuss the results of a projector-operator technique. This discussion allows us to give a generalization of the method to the non-white-noise case. Within this generalization, we account for the growth of the relaxation time as a function of the correlation time of the noise. This behavior is traced back to the existence of a non-Markovian term in the equation for the correlation function.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i
It is part of: Physical Review A, 1984, vol. 29, núm. 6, p. 3388-3396.
Related resource:
ISSN: 1050-2947
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
350.pdf1.5 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.